# SDR DALA1314310658

- Difficulty date: May 21, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 73,656 hours, 34,071 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON THE L/E OF RT HORIZONTAL STABILIZER.   DENT IS APPROX 80 INCHES FROM RT STABILIZER TIP.  REPAIRED IAW ERA 511976-14, REV ORIG.
